Yeah, never really understood that, the shit tastes like artificial orange flavor. Big fucking deal.
I guess a couple benzos and a lot of weed can speed up the stress and desolate place i am in. My habit got so bad this time. It must have been cut with fent or methadone and i never noticed. Heroin is a son of a bitch. The worst part is i kept it secret this time around so i have no one to talk to but the internet. But yall are loving people and i am going to donate to bl. This place is magic. Its just so hard to keep telling family and friends that you are an addict/junky. Even though they probably know you are using and in denial.You are not an idiot, its just there is no easy or pleasant way to come off heroin. There's just.. easier ways than super shit ways.
I would start with no more then 2 mg per day of buprenorphine and taper down to 0.25 mg over a 7 day period. Near the end try skipping days. So one day you take a tiny dose and then you wait 48 hours to take another small dose.Looking for any updates on successfully detoxing using subs. I have been using hydro 10mg up to 10x daily ( sometimes more) for the last couple years. Doc is no longer treating chronic pain as I am forced to detox. I have been wanting to for a very long time, just have been dreading the horrible pain that comes along with wd. I have a few 8mg sub tabs and was thinking about doing 5-6 day tapper starting with the lowest possible dose. Probably start 2 and if that doesn't work then increase until we are manageable. Would love to hear input or updates from anyone. I start tomorrow. Wish me luck.
The problems with apostrophes turning into question marks happens when people are posting from Apple devices that are using IOS11 or greater I believe. There is a feature in this OS called smart punctuation. The bluelight board has a problem displaying certain characters correctly which is why your apostrophes are turning into question marks (so can't becomes can?t, for example)jjacobsen said:Ps I see like me you can?t figure out how to make contractions not turn to question marks! Argh!
Dunno which formulation of subs you have but if you have the orange ones (pills or strips), DO NOT take any too soon after you get high the last time on H cuz the Naloxone will knock the Heroin right out of your receptors and bring you into Withdrawal real quick. If you have the white pills (which do not contain Nalaxone) then you can take those after you dont feel high anymore without incident. Different people have different metabolisms and so forth but I would recommend that you take 4mg first day...4mg second day....2mg the third day (only if you need it) and same for 4th day and so on. Remember...this drug has a long half life...24-36hrs so you really dont need to take it everyday. Its not just physical...its mental too. If you got a pretty good head on your shoulders then you wont even care about getting high when you start taking the subs.